CSpace

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Solvability of variational inequality problems 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2004, 卷号: 122, 期号: 3, 页码: 501-520
Authors:  Han, J;  Huang, ZH;  Fang, SC
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
variational inequalities  complementarity problems  exceptional family of elements  existence theorems  
Generalization of an existence theorem for variational inequalities 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2003, 卷号: 118, 期号: 3, 页码: 567-585
Authors:  Huang, ZH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
variational inequalities  complementarity problems  exceptional family of elements  existence theorem  
Predictor-corrector smoothing Newton method, based on a new smoothing function, for solving the nonlinear complementarity problem with a P-0 function 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2003, 卷号: 117, 期号: 1, 页码: 39-68
Authors:  Huang, ZH;  Han, J;  Chen, Z
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
nonlinear complementarity problems  boundedness of iteration sequence  predictor-corrector smoothing Newton method  global linear convergence  local superlinear convergence